# SDR SWIA200718988

- Difficulty date: December 16, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 14,248 hours, 12,365 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Rws 389
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING RIB AT WS389 IS DAMAGED.  REPLACED RIGHT WING RIB AT WS 389 IAW REO 601R-57-21-899.
